# SDR SWAA2018101425899

- Difficulty date: October 5, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 20,389 hours, 8,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101648
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP CRACKED AT BS 500I, STR 26R.  R&R STRINGER CLIP IAW SRM AND DWG.
